Volume 113, Issue 2 – March 1981

On the radial behavior of minimal surfaces and the uniqueness of their tangent cones

Pages 215-265 by William K. Allard, Frederick J. Almgren, Jr.

Rapidly growing Ramsey functions

Pages 267-314 by Jussi Ketonen, Robert Solovay

Non-linear similarity

Pages 315-355 by Sylvain E. Cappell, Julius L. Shaneson

An exotic free involution on $S^4$

Pages 357-365 by Ronald Fintushel, Ronald J. Stern

The Dirichlet problem in non-smooth domains

Pages 367-382 by David S. Jerison, Carlos E. Kenig

Editor’s Note: The differentiability of functions in $\mathbf{R}^n$

Pages 383-385 by Elias M. Stein

A property of the functions and distributions annihilated by a locally integrable system of complex vector fields

Pages 387-421 by Mohamed Salah Baouendi, François Trèves

Erratum to “Study of a model in the theory of complexes of pseudodifferential operators”

Pages 423-423 by François Trèves